# SDR FDEA202103160841

- Difficulty date: March 16, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033214
- Condition: Corroded
- Location: Frms 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM Y450 BTW FR 11 TO FR 14 PASSENGER CABIN PERFORMED PERMANENT REPAIR ON FLOOR BEAM Y450 BTW FR11 TO FR 14 PASSENGER   CABIN, THIS REPAIR IS CATEGORY B IAW A300-600 FREIGHTER SRM 53-12-15 STEP 5G FIG 207.   AND INSPECTION THRESHOLD AT 42500FC/89000FH OR FIRST OCCUR IAW A300-600   FREIGHTER SRI 53-12-15-2-004-00 3.D TABLE 205. SUSBSECUENT INSPECTION AT INTERVAL OF   TBD AND INSPECTION METHOD TBD
